It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2013, 04:54 PM   #1
Newbie
(female)
 
Join Date: Jan 2013
Posts: 2
perimenta HB User
Unhappy blurred vision after 30 hours of eye dilating drug

Hi all,
I have been to the doctor yesterday and she administered pupil dilation drugs to both my eyes and without waiting for 30 minutes examined my eyes and diagnosed as Peripheral retinal cystic degeneration and said that there was nothing to do about it. I've had perfect sight until 1-2 months ago and now I see cloudy and dusty. Anyway upset with what the doctor said I came home after 5 hours or so, got very angry about something which caused a nervous breakdown, high blood pressure, my face got all red, and cried a lot. Then I got scared that my still dilated eyes would be more vulnerable to high blood pressure in that state and that I caused more harm to them, which made me more upset and I made me cry more. Today I was very upset and cried a lot again. And after 30 hours of the examination and drug, my eyes are still out of focus (not the same as the drug was administered but still irritating) and my sight is worse than I went to the doctor's yesterday. Is my worry true, does this drug make eyes vulnerable to such things? Or am I worrying without reason, will my eyes return to normal? Can an eye doctor diagnose the new harm done if I go soon? I dont want to have that drug administered so soon and find a more experienced doctor.Please, please somebody who knows these things answer me soon. I am so worried about my eyes. Thanks

 
Sponsors Lightbulb
   
Old 05-16-2013, 09:57 AM   #2
Newbie
(female)
 
Join Date: Jan 2013
Location: NY
Posts: 6
torqueandpower HB User
Re: blurred vision after 30 hours of eye dilating drug

It really depends on a lot of things. I do not know about the disorder they diagnosed you with. However, with dilation, if you have blue eyes your vision can stay blurred longer. Also, it really depends on the type of drop and how many drops they used. I had to be put on dilation drops for a bit. Just 1 drop, lasted two weeks!! So it really could be ok.

If you are that concerned, call another doc and get a second opinion. It can not see someone that is more experienced. Plus, it would be a good idea to see an Opthamologist, over an Optometrist.

Good luck!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!